# SDR AALA201712159035

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 11,044 hours, 1,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 3D AISLE EMERGENCY EXIT LIGHT SEPERATED FROM MOUNTING BRACKET (ESCAPE PATH LIGHT). REPLACED SEAT PATH EMERGENCY LIGHT ASSEMBLY AT SEAT 3D PER CMM 25-10-21. OPERATIONAL CHECK GOOD.
